On the order of eliminating dominated strategies

I. Gilboa*, E. Kalai, E. Zemel

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


It is known that different orders of eliminating dominated strategies in n-person games may yield different reduced games. We give conditions which guarantee that the reduced game is unique. For finite games, the conditions include the well-known cases of strict dominance, and in a slightly weaker form, of regular dominance for zero sum and similar games.

Original languageEnglish (US)
Pages (from-to)85-89
Number of pages5
JournalOperations Research Letters
Issue number2
StatePublished - Mar 1990


  • game theory
  • strategy domination

ASJC Scopus subject areas

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics


Dive into the research topics of 'On the order of eliminating dominated strategies'. Together they form a unique fingerprint.

Cite this